Announcement

Collapse
No announcement yet.

Elavil - I need help

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Elavil - I need help

    I had botox done on march 2nd. I was doing great went from peeing 30 times a day to 8-12. I wanted to get my anxiety and depression under control so asked the doctor about it. I was taken off of prozac back in July to go on elavil for pelvic pain. I was on 10mg in the am and 30mg in the pm.

    We decreased the elavil to 30mg then to 20mg so I could start on Lexapro. I started on lexapro with the 20mg of elavil a day on a thurseday and by that sun my bladder began to hurt & burn again and urgency has increased. I increased the elavil right away and I am still on the 10mg of lexapro. It has been a week on the 30mg and my bladder still burns and hurt.

    I am beginning to wonder is it the lexapro?
    Does anyone know of any side effects of lexapro?
    I hope not because I feel it is helping me with the mild depression and anxiety.
    The only other option is to increase the elavil back up to 40mg a day but the doctors are afraid that is to high of a dosage with lexapro.
    any suggestions????
    Lynn
    IC/IBS Hopeful : I had my bladder removed on September 29, 2008 for me but I am also so happy I have no regrets

  • #2
    I found out yesterday that lexapro or any SSRI drugs can irritate the bladder. We thought about changing meds but then figured we would be starting all over again. They said that they symptoms could go away. I will stay on lexapro and see what happens. I hope the symptoms lesson. I started doing instills to help calm the bladder down some.
    wish me luck.
    IC/IBS Hopeful : I had my bladder removed on September 29, 2008 for me but I am also so happy I have no regrets

    Comment


    • #3
      Hello There..
      I hope your bladder settles down...I am taking cymbalta for depression and was taking elavil with it.. It was working great for me I was almost pain free and had no burning, but I had to get off elavil due to to much weight gain.. But lowering your dose could be making you have pain and burning.. I know since I have been off of it I have been burning and having lots of pain.. Good luck and God Bless!
      Hugs
      Ronda

      ONE Second, ONE Bite, ONE Breath, ONE Pill, ONE Minute, ONE Teardrop, ONE Hour, ONE Sip.. ONE DAY! I will Prevail from this disease! IC Hoping for a Cure!


      Link to Patient Handbook:
      http://www.ic-network.com/handbook/

      Diet Reference Sheet:
      http://www.ic-network.com/diet/icndi...tsheet0909.pdf

      Meds For IC: Lyrica-25mg Glucosamine-500 MSM-500mg, Prosed Ds -When Flaring

      Other Meds: Levlite- Continious Birtcontrol, Micardis-40mg for High Blood Pressure

      Meds I have Tried:
      Topamax,Tofranil, Elmiron, Atarax, Cymbalta, Elavil, Enablex, Detral La, Prydium.
      Lexapro< Bad reaction to this med!
      Intstills, could not continue them due to some kind of reaction after 3rd instill. Tasted the lidocaine in my mouth, tongue and lips went numb then went into what seemed like a panic attack. Shaking, racing heart, tingling face/head, blood pressure shot up..

      Dx With IC in Nov 2006 with Hydro/Cysto
      Hydro/Cysto Caused Bladder to Rupture.

      Other Dxs-Vulvodynia,Fibro, Endo, IBS, HPV, Migraines, Spastic Colon, Mild Dysplasia.



      ICN Volunteers are not medical authorities nor do we offer medical advice. In all cases, we strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.

      Comment

      Working...
      X